# SDR WRLA98073

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Controller
- Part number: 2720121MS
- Condition: Failed
- Location: Nr 1 Fill Valve
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB-OUT, FLIGHT CREW WAS UNABLE TO CONTROL THE NR 1 FUEL TANK FILL VALVE.  FLIGHT CREW ELECTED TO RETURN TO POINT OF DEPARTURE FOR MAINTENANCE ACTION.  AIRCRAFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT INCIDENT.  GROUND MAINTENANCE FOUND THE NR 1 FUEL TANK FILL VALVE FAULTING ON CENTRALIZED FAULT DISPLAY.  REPLACED NR 1 FUEL TANK FILL VALVE CONTROLLER.  AS A PRECAUTION, ALSO REPLACED THE ANCILLARY FUEL SYSTEMS CONTROLLER.  PERFORMED 'RETURNED-TO-SERVICE' TEST OF FUEL SYSTEM WITH NO FAULTS NOTED.   AIRCRAFT RETURNED TO SERVICE.  (X)
